MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX WITH ANALYZER

RADIOMETER MEDICAL APS ABL800 FLEX WITH ANALYZER
Model Number 393-800
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date is estimated as the first issue the customer experience occurs on (b)(6) 2025.Hence, the case is created at this date (awareness date).The problem then occurs again 0n (b)(6) 2025 and the measurements are obtained at this date and reflected in this report.
 
Event or Problem Description
According to the complaint the customer experienced not reliable results on ph, ca and k.However, only the below measurements have been provided for ph and sbe: (b)(6) 2025, 04:20 ph 6.997 (discrepant), (b)(6) 2025, 05:17 ph 7.027 (discrepant), (b)(6) 2025, 05:52 ph 7.065 (discrepant), (b)(6) 2025, 06:20 ph 7.360 (comparison measurement).(b)(6) 2025, 04:20 sbe -19.9mmol/l (discrepant), (b)(6) 2025, 05:17 sbe -19.5mmol/l (discrepant), (b)(6) 2025, 05:52 sbe -17.8mmol/l (discrepant), (b)(6) 2025, 06:20 sbe -3.3mmol/l (comparison measurement).According to the customer, the issues for ca and k are fixed.
 
Additional Manufacturer Narrative
The customer has on 21feb2025 provided the following additional measurements, which they do not believe (discrepant measurements).Cna+ 104mmol/l (expected 139mmol/l), ccl- 83mmol/l (expected 110mmol/l) and cthb 7,8g/dl (10,7g/dl).The radiometer investigation is still in progress.
 
Additional Manufacturer Narrative
The radiometer investigation is completed.The review of the device data revealed a problem with the ph calibration experienced as sensitivity errors and shift in status values on 2025-02-05 shortly after discrepant measurements with ph were experienced.The errors identified indicate that, e.G.Contamination or leakage in the ph measuring chamber probably impacted the sensor signal.Upon investigation of the customer device (externally at the facility of level 1), it was determined that the ph/bg (blood gas analyzer) measuring chamber was broken.It is believed that the defective measuring chamber is the probable cause of the described error modes (contamination or leakage), which may both have impacted the sensor signals and altered the sample composition.

Brand Name
ABL800 FLEX WITH ANALYZER
Common Device Name
ABL800 FLEX WITH ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
ditte krøyer
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key21372381
Report Number3002807968-2025-00008
Device Sequence Number20969905
Product Code CHL
UDI-Device Identifier05700693938004
UDI-Public(01)05700693938004(10)754R2329N006
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer02/21/2025
03/28/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date03/17/2025
04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown